# SDR 2A6R2024101872001

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: General aviation
- Aircraft: N341AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7232
- Aircraft time: 3,447 hours, 11,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 355A21211025
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

MECHANICAL DAMAGE WAS DISCOVERED ON THE LH BEAM UNDER THE ENGINE DECK (PN: 355A21-2110.25) IN THE LOWER FLANGE ON THE AFT END OF THE ARTICLE.  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC130-53-2024-2781, ISSUE A DATED 06 SEP 2024.
